Posted by: annie | 2010-03-18

sinusitis / vertigo


I''ve allways suffered from sinus and allergies. I use Deselex and Nasonex chronic. Doctor changed Nasonex to Avamist 2 months ago. Since November I started feeling dizzy. In January the doc treated me for the sinus. The dizziness got worse and I felt terribly nauseous. So I went back in Feb. Doc then said is is to do with my ears and gave me Serc. It worked wonders. But last week it all started again. I went back to doc, usual one not available, so I had to see another. She gave me antibiotics and serc again. Diagnosed Sinusitus and Vertigo. Also said if it does not get better I should go see a specialist. Now after 3 days on the medicine I am still not better, I started getting headaches again. Should I wait it out or go back? I changed offices in October, my new one is near an exit where the smokers gather. It is allways coming straight into my office and worsening the sinus. I have now asked for another office, or to have them remove the smokers permanently. Could this be part of the cause?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagezENT Expert

Dear Annie

There seem to be a large number of factors that is having an effect on your sinusses. I suggest you see an ENT surgeon for a full examination of your nose and sinusses.

Your problem should not be so recurrent, and a cause should be looked for. This could also be tied up with your symptoms of dizzyness.


The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.